3rd T3 sustained release cycle,

3rd t3 SR cycle, at 75mcg's yesterday and today temp at 98.6F will stay at 75 today and tomorrow and see if temp drops, will go to 82.5 and then 90 it does.

Felt pretty irritable at 60mcg's now better.

My temps are the highest at 1 and 4pm but still low at 10am, I think I may need to take straight t3 at about 4am to allow my temp to be up when I wake so I have energy not lethargy.

It seems my temps are always low in the morning and I'm considering trying straight t3 and using the cicadian rhythm method of Paul Robinson's rather than the Wilsons protocol, I want to give the Wilsons protocol 1 more cycle after this one thou,so 4 cycles in total.

4 Replies

  • Hi Angus, I haven't honestly read very much about temperature CHANGES. I think everyone's temperature goes down when they sleep and I assume that is normal and not a bad thing. And then there is the connection to cortisol. Does he talk about that and are your cortisol levels normal? I hope you find what is right for you.

  • Thanks for the reply, when my temps are low I feel very tied and lethargic. From what I understand about Wilson protocol if you get your temps up to 98.6 at 10am, 1pm and 4pm average the rest of you organs and bodily function should right themselves. I think when I finished my last cycle I felt better that after my first so hopefully this pattern stays, Dr Wilson says the goal of the treatment is to feel good on it and off.

    Regards Angus1

  • Hi am so interested in how you're getting on and also your post about Dr Lowe. can i ask if you felt at all overmedicated or hyper on the high dose of T3 and were you taking T3 only or T4 too? I have found my depression very much affected by thyroid hormone imbalance. have managed not to resort to AD s this time as convinced T3 is the answer

  • I have not felt over medicated but the time I take it is most important as you need most of your T3 at night refer to CT3M or Dr Lowe's web Site. At this stage I believe T3 is the answer as I feel so much better. I don't take any other medication. T3 is very difficult to get from a doctor, and most Dr's are scared of it because they think the patient will have a heart attach, its not really about you it's about the risk of prescribing it to them.

    Regards angus1

You may also like...